# SDR COM60522

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 16215103
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR WOULD NOT RETRACT.  REPLACED NLG WEIGHT ON WHEELS SENSOR BRACKET, WHICH WAS DAMAGED DURING PUSHBACK.
